Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 9, 2016Catoosa County, Dade County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2016, 12:07 AM EDT for Catoosa County, Dade County, Georgia. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2016, 12:07 AM EDT (04:07 UTC)
Expired
Jul 9, 2016, 1:00 AM EDT
In force
53 min
Issued by
NWS Atlanta, GA

Counties Catoosa County, GA, Dade County, GA

The radar

The Northeast Alabama radar (KHTX), 89 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 12:34 AM EDTTSTM WND DMGRinggold, GA911 CALL CENTER RECEIVED REPORT OF SEVERAL TREES DOWN ON EACH OF THE FOLLOWING ROADS IN CATOOSA COUNTY....BURNING BRIDGE RD... DAVIS RIDGE RD...SCRUGGS RD...AND LAKE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1892 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

613 
WWUS82 KFFC 090407
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 AM EDT SAT JUL 9 2016
 
GAZ001>003-090500-
DADE GA-CATOOSA GA-WALKER GA-
1207 AM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA AND NORTHWESTERN
WALKER COUNTIES UNTIL 100 AM EDT...

AT 1207 AM EDT...A STRONG THUNDERSTORM WAS OVER FORT OGLETHORPE...OR
9 MILES SOUTH OF CHATTANOOGA...MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...TRENTON...FORT
OGLETHORPE...ROSSVILLE...CHICKAMAUGA...LOOKOUT
MOUNTAIN...LAKEVIEW...BOYNTON...NEW ENGLAND...COLE CITY...INDIAN
SPRINGS... HOOKER...FAIRVIEW...WOOD
STATION...STEPHENSVILLE...CHATTANOOGA  VALLEY... GRAYSVILLE...BLUE
SPRING...CLOUDLAND CANYON STATE PARK AND MORGANVILLE.

LAT...LON 3499 8498 3497 8498 3497 8500 3494 8500
      3491 8501 3491 8502 3488 8501 3486 8503
      3486 8506 3482 8506 3481 8512 3482 8513
      3478 8514 3483 8558 3498 8560
TIME...MOT...LOC 0407Z 279DEG 24KT 3493 8530 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 9:04 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 8, 9:04 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
904 PM EDT FRI JUL 8 2016

.UPDATE...
Isolated to scattered showers/storms...with isolated strong-
severe...expected for a few more hours. Unsure about the
convection in southern TN to the W. It is expected to weaken
but will need to be watched.

BDL

&&

.PREV DISCUSSION... /Issued 700 PM EDT FRI JUL 8 2016/

PREV DISCUSSION... /Issued 350 PM EDT FRI JUL 8 2016/

SHORT TERM /Tonight through Saturday Night/...
Current radar loop shows some isolated showers and thunderstorms
across Central and extreme North Georgia. The main area of
convection is still across Tennessee and Kentucky and moving
slowly south and east. the HiRes models are not in very good
agreement with the timing and intensity of this wave affecting GA
but they do agree that it will. Just looking at the way they
initialized it appears the 4kWRF has the best handle on this and
it shows the complex of thunderstorms moving into N GA around 22z-
23z. It also shows this complex diminishing as it moves south
into the area with very little remnants left over the area by 03z-
04z. This appears to fit well with SPCs Day 1 marginal risk
across North and eastern portions of the state. The HiRes models
seem to be in a little better agreement for Sat...showing
scattered showers and thunderstorms across the entire area as
next wave moves in with upper level West to Northwesterly flow.
Diurnally driven instabilities also increase across the area Sat
so this also matches well with SPCs day 2 outlook thinking of just
a General risk across the state.

Heat Index values are still expected to get into the 105-108
degree range Sat afternoon across portions of East Central GA.
Will need to issue another Heat advisory for a similar area as
today for Sat afternoon.

01

LONG TERM /Sunday through Friday/...
Made a few tweaks to the extended portion of the forecast.

An unsettled period of weather is expected from Sunday through early
next week. A weak boundary will remain situated across northern GA
through Monday/early Tuesday, but should become diffuse by the
middle of the week. The mid level flow will remain slightly nw/w
through the period...and perturbations in the flow are expected to
interact with the boundary...serving to focus scattered showers and
thunderstorms. PWATS at or above 2 inches are expected into
Tuesday...so any storms will be very efficient rainfall producers.

Ridging tries to build in for the middle part of the week. However,
models are keeping a weakness in the ridge overhead.

The highest pops should remain across northern GA through much of
the extended period. Have adjusted values slightly upward Sunday
through Tuesday.

NListemaa

AVIATION...
00Z Update...
VFR conditions expected to continue. Isolated showers/storms
around ATL will dissipate by later evening. Surface winds
diminishing to WSW around 5 kts or less for the overnight.
High level ceilings possible late tonight and early Saturday.
Chance for afternoon showers/storms on Saturday with surface winds
around 10 kts with gusts near 20 kts.

//ATL Confidence...00Z Update...
Low confidence for effects of any evening showers/storms.
Medium to High confidence all other elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  98  74  94 /  20  20  30  40
Atlanta         76  95  75  91 /  20  30  30  50
Blairsville     68  89  67  86 /  50  30  30  50
Cartersville    74  94  72  89 /  20  30  40  50
Columbus        77  97  75  93 /  20  30  30  50
Gainesville     75  94  74  90 /  20  20  30  40
Macon           76  99  75  96 /  20  30  30  50
Rome            74  95  73  90 /  20  30  40  50
Peachtree City  74  95  73  91 /  10  30  30  50
Vidalia         76  98  76  96 /  20  20  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM UPDATE...BDL
Hazardous weather outlook, Jul 8, 8:18 PM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT FRI JUL 8 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
818 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT PRIMARILY
NORTHEAST GEORGIA THROUGH THE EVENING HOURS. A FEW OF THESE
STORMS MAY BE STRONG TO POSSIBLY SEVERE. ANY SEVERE THUNDERSTORM
THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING STRIKES WILL BE ALSO BE POSSIBLE. THUNDERSTORM CHANCES
ARE HIGHEST NORTH AND EAST OF A LINE FROM CHATSWORTH TO DAHLONEGA
TO CLEVELAND. THUNDERSTORMS SHOULD DIMINISH IN BOTH COVERAGE AND
INTENSITY BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED
SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS
BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 8, 9:31 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 NW CANAL LAKE         34.91N  84.01W
07/08/2016                   UNION              GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON CALDWELL RD NEAR MURPHY
            HIGHWAY.

&&

EVENT NUMBER FFC1600478

RWILLIS
Local storm report, Jul 8, 9:35 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     BLAIRSVILLE             34.88N  83.95W
07/08/2016                   UNION              GA   911 CALL CENTER

            LARGE TREE LIMBS WERE BLOWN DOWN IN FRONT OF HOME DEPOT
            ON HIGHWAY 515.

&&

EVENT NUMBER FFC1600479

RWILLIS
Local storm report, Jul 8, 9:38 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     1 ESE IVYLOG            34.96N  84.03W
07/08/2016                   UNION              GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON IVYLOG CREEK ROAD.

&&

EVENT NUMBER FFC1600480

RWILLIS
Special weather statement, Jul 8, 11:01 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 PM EDT FRI JUL 8 2016

GAZ051-062-090330-
TALIAFERRO GA-WARREN GA-
1101 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND WARREN COUNTIES
UNTIL 1130 PM EDT...

AT 1101 PM EDT...A STRONG THUNDERSTORM WAS OVER SHARON...OR 7 MILES
EAST OF CRAWFORDVILLE...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...MESENA...SANDY
CROSS...ALEXANDER STEPHENS PARK...RAYTOWN...BARNETT AND CADLEY.

LAT...LON 3335 8255 3354 8295 3365 8284 3365 8280
      3361 8275 3361 8271 3362 8271 3361 8269
      3360 8269 3360 8264 3346 8259 3341 8255
TIME...MOT...LOC 0301Z 299DEG 29KT 3353 8277
Special weather statement, Jul 9, 12:00 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 AM EDT SAT JUL 9 2016

GAZ062-076-090445-
JEFFERSON GA-WARREN GA-
1200 AM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON AND
SOUTHEASTERN WARREN COUNTIES UNTIL 1245 AM EDT...

AT 1200 AM EDT...A STRONG THUNDERSTORM WAS NEAR THOMSON...MOVING
SOUTHEAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRENS AND MATTHEWS.

LAT...LON 3316 8226 3326 8245 3328 8243 3333 8256
      3336 8253 3334 8250 3334 8245 3333 8242
      3331 8240 3331 8234 3329 8230 3327 8229
      3327 8227 3323 8223
TIME...MOT...LOC 0400Z 295DEG 24KT 3339 8245
Special weather statement, Jul 9, 12:07 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 AM EDT SAT JUL 9 2016

GAZ001>003-090500-
DADE GA-CATOOSA GA-WALKER GA-
1207 AM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA AND NORTHWESTERN
WALKER COUNTIES UNTIL 100 AM EDT...

AT 1207 AM EDT...A STRONG THUNDERSTORM WAS OVER FORT OGLETHORPE...OR
9 MILES SOUTH OF CHATTANOOGA...MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...TRENTON...FORT
OGLETHORPE...ROSSVILLE...CHICKAMAUGA...LOOKOUT
MOUNTAIN...LAKEVIEW...BOYNTON...NEW ENGLAND...COLE CITY...INDIAN
SPRINGS... HOOKER...FAIRVIEW...WOOD
STATION...STEPHENSVILLE...CHATTANOOGA  VALLEY... GRAYSVILLE...BLUE
SPRING...CLOUDLAND CANYON STATE PARK AND MORGANVILLE.

LAT...LON 3499 8498 3497 8498 3497 8500 3494 8500
      3491 8501 3491 8502 3488 8501 3486 8503
      3486 8506 3482 8506 3481 8512 3482 8513
      3478 8514 3483 8558 3498 8560
TIME...MOT...LOC 0407Z 279DEG 24KT 3493 8530

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union34 min
Jul 8, 8:45 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Towns, Union, White30 min
Jul 8, 8:58 PM EDTSpecial Weather StatementFFCFloyd32 min
Jul 8, 9:17 PM EDTSpecial Weather StatementFFCFannin28 min
Jul 8, 11:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren29 min
Jul 8, 11:14 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren46 min
Jul 9, 12:00 AM EDTSpecial Weather StatementFFCGlascock45 min
Jul 9, 12:16 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield44 min
Jul 9, 12:59 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield46 min
Jul 9, 1:35 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Lumpkin, Union25 min
Jul 9, 2:00 AM EDTSpecial Weather StatementFFCTowns, White45 min
Jul 9, 3:42 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 39 more16 hr
Jul 9, 12:26 PM EDTSpecial Weather StatementFFCFloyd34 min
Jul 9, 12:45 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 9, 1:03 PM EDTSpecial Weather StatementFFCBartow27 min
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jul 9, 1:27 PM EDTSpecial Weather StatementFFCHarris33 min
Jul 9, 1:27 PM EDTSevere Thunderstorm WarningFFCWashington, Wilkinson33 min
Jul 9, 1:39 PM EDTSpecial Weather StatementFFCPaulding36 min
Jul 9, 1:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot28 min
Jul 9, 2:01 PM EDTSpecial Weather StatementFFCLaurens29 min
Jul 9, 2:06 PM EDTSpecial Weather StatementFFCBibb24 min
Jul 9, 2:16 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot29 min
Jul 9, 2:23 PM EDTSpecial Weather StatementFFCHaralson, Polk37 min
Jul 9, 2:30 PM EDTSpecial Weather StatementFFCLaurens30 min
Jul 9, 2:30 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee45 min
Jul 9, 2:34 PM EDTSpecial Weather StatementFFCUpson26 min
Jul 9, 2:39 PM EDTSevere Thunderstorm WarningFFCMeriwether, Talbot, Upson32 min
Jul 9, 2:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Jul 9, 2:53 PM EDTSpecial Weather StatementFFCWashington37 min
Jul 9, 2:58 PM EDTSpecial Weather StatementFFCMarion32 min
Jul 9, 3:02 PM EDTSpecial Weather StatementFFCMonroe28 min
Jul 9, 3:06 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jul 9, 3:19 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe26 min
Jul 9, 3:24 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor30 min
Jul 9, 3:32 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe31 min
Jul 9, 3:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 9, 3:51 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jul 9, 4:05 PM EDTSpecial Weather StatementFFCBaldwin, Jones25 min
Jul 9, 4:07 PM EDTSpecial Weather StatementFFCDodge38 min
Jul 9, 4:22 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 9, 4:25 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 9, 4:48 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 9, 4:50 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski40 min
Jul 9, 4:58 PM EDTSpecial Weather StatementFFCHancock47 min
Jul 9, 5:06 PM EDTSpecial Weather StatementFFCHeard24 min
Jul 9, 5:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Jul 9, 5:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jul 9, 5:33 PM EDTSpecial Weather StatementFFCWilcox12 min
Jul 9, 5:45 PM EDTSpecial Weather StatementFFCHall30 min
Jul 9, 5:47 PM EDTSevere Thunderstorm WarningFFCTelfair43 min
Jul 9, 6:19 PM EDTSpecial Weather StatementFFCJasper26 min
Jul 9, 6:44 PM EDTSpecial Weather StatementFFCSpalding31 min
Jul 9, 6:48 PM EDTSpecial Weather StatementFFCButts27 min
Jul 9, 6:57 PM EDTSpecial Weather StatementFFCButts33 min
Jul 9, 7:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Harris, Meriwether, Troup3 min
Jul 9, 7:05 PM EDTSevere Thunderstorm WarningFFCButts, Jasper40 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.